# SDR 99UAL900449

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clamp
- Part number: 9130M36P240
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

AFTER T/O DURING CLIMBOUT, FIRE WARNING NR 1 ENGINE.  SHUTDOWN PER SOP, DUMPED FUEL, RETURNED TO SFO.  *S/D*  FOUND FAILED V-CLAMP (P/N 9130M36P240) ON REVERSER DRIVE SUPPLY DUCT (P/N 9057M85G02).  ALSO, DUCT WAS DAMAGED.  DUCT AND CLAMP WERE REPLACED.
